# SDR CALA2022091202343

- Difficulty date: September 12, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A300*
- Aircraft serial: 867
- Aircraft time: 70,743 hours, 30,148 cycles
- Engine: Iae V2522A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200433
- Condition: Inoperative
- Location: Eng 1 Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS E1 REV FAULT. DIVERSION INTO BNA. THRUST REVERSER HAS BEEN DEACTIVATED AND SECURED IN THE FWD THRUST (STOWED AND LOCKED) POSITION. REMOVED AND REPLACED #1 ENGINE EEC. ACCP IDT INSPECTION OF EEC INSTALLATION SAFETY AND SECURITY. IDT EEC OP CHK PASSED, COMPLETED OPS CK. OPS CK GOOD.
